(Closed) did you break out when you stopped taking your birth control?

posted 8 years ago in Babies
Post # 3
Member
10851 posts
Sugar Beekeeper
  • Wedding: September 2010

I’ve been breaking out a bit more on my chin. I don’t think it’s horrible, but I didn’t have really bad acne to start with.

Post # 4
Member
131 posts
Blushing bee

its weird – my skin is actually better (went off about a month ago after 10 years). 

Post # 5
Member
1246 posts
Bumble bee
  • Wedding: June 2010

yes! horribly! right before/during ovulation this cycle my skin was all kinda crazy

Post # 6
Member
1220 posts
Bumble bee
  • Wedding: November 2009

Yes.  In the very typical lower chin/neck area.  If you Google it, that’s one of the most common places to break out after going off Bridal Party.  I noticed that my chest where my sports bra hit, broke out more if I didn’t take a shower right after the gym.  

 

It lasted about 4-6 weeks and then it cleared up magically.

Post # 7
Member
2397 posts
Buzzing bee
  • Wedding: May 2010

I was on BCP for 10 years.  Just recently stopped taking them, and I’ve noticed a small increase in blemishes.  I have a few little guys on my chin that normally wouldn’t be there.  I use Clinque’s 3 Step products and they really help to get rid of any bad flare ups!

Post # 8
Member
484 posts
Helper bee
  • Wedding: July 2010

I was on Ortho Tri Cyclen LO for over 10 years and just stopped 2 weeks ago – I actually haven’t noticed much acne. Hope it doesn’t start either! (knocking on wood!)

Post # 9
Member
2819 posts
Sugar bee
  • Wedding: February 2013

I didn’t notice an immediate breakout (but then again, I don’t pay attention to that sort of stuff much). But I have noticed that I do have more zits now than when I was on the Pill.

Post # 10
Member
4803 posts
Honey bee
  • Wedding: August 2012

Yes.  For sure.  I was on it for about four years and just stopped a couple of months ago.  I get more acne on my face (nothing horrible…just random blemishes) but the worst thing is body acne, like on my chest and back.  Ugh!  I’m hoping it goes away once my hormones settle down.

Post # 11
Member
305 posts
Helper bee
  • Wedding: April 2010 - Wyndham Sugar Bay Resort, St. Thomas

Totally, and my face got oily which it never was during the 12 years I was on it. I also broke out a little on my upper back (ick!) so I started using the Neutrogena Body Clear Body Wash with a loofah all over and it completely cleared it up.

Post # 12
Member
565 posts
Busy bee
  • Wedding: January 2011

when i went off, i didn’t notice this.  but, every female is different and reacts differently.

Post # 13
Member
2025 posts
Buzzing bee
  • Wedding: November 1999

I’m still on BC pills, but I went from a high-dose to a low-dose pill about 6 months ago, and my skin has been having all kinds of issues since. I am really worried about actually going off the pill because I’m sure it will just get worse. Ugh!

Post # 14
Member
1807 posts
Buzzing bee

Yeah, I stopped last year and my face/back/chest broke out horribly! But I’ve always had hormonal acne, which is why I went on the bc in the first place.

I got right back on, and haven’t had any issues since. I’m worried when we start TTC (probably this time next year) that it’ll be awful again, but I’ve also heard it only takes a couple months for you body to adjust your hormone levels again..so hopefully it wont last long.

Post # 15
Member
144 posts
Blushing bee
  • Wedding: May 2006

I’ve never been on BC pills, but since I started taking Prenatal vitamins, my skin has never been better! So maybe if you start taking prenatals around the same time you quit your birth control, it will balance things out?  Just an idea. Good luck!

Post # 16
Member
561 posts
Busy bee
  • Wedding: August 2012

Yes for about 1.5 months then my skin was fine!

The topic ‘did you break out when you stopped taking your birth control?’ is closed to new replies.

Find Amazing Vendors